# SDR COMA2009022350081

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 22,115 hours, 19,286 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1239
- Condition: Faulty
- Location: Nlg
- Part time: 17,431 hours, 15,253 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG TO BOS RECEIVED NOSE GEAR DISAGREE MSG.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR PRIORITY VALVE.
